# SDR AALA202511254075

- Difficulty date: November 20, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 37,980 hours, 15,315 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM11479
- Condition: Leaking
- Location: Zone 800
- Part time: 37,979 hours, 15,315 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD RIGHT PASSENGER / CREW DOOR 841 DOOR DAMPER AND EMERGENCY OPERATION CYLNDER PRESSURE LOW. REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLNDER PER AMM 52-11-14.
